RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 8, Pages 908–913 (Mi zvmmf2027)  

This article is cited in 2 scientific papers (total in 2 papers)

Attractors of iterative processors in the presence of noises

A. F. Izmailov

Moscow

Full text: PDF file (1441 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:8, 879–883

Bibliographic databases:

Document Type: Article
UDC: 519.642.8
MSC: Primary 37H10; Secondary 37C70
Received: 19.03.1996
Revised: 16.05.1996

Citation: A. F. Izmailov, “Attractors of iterative processors in the presence of noises”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997), 908–913; Comput. Math. Math. Phys., 37:8 (1997), 879–883

Citation in format AMSBIB
\Bibitem{Izm97}
\by A.~F.~Izmailov
\paper Attractors of iterative processors in the presence of noises
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 8
\pages 908--913
\mathnet{http://mi.mathnet.ru/zvmmf2027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1477137}
\zmath{https://zbmath.org/?q=an:0940.37020}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 8
\pages 879--883


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2027
  • http://mi.mathnet.ru/eng/zvmmf/v37/i8/p908

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, A. A. Tret'yakov, “Application of nonsmooth optimization methods to solving nonlinear operator equations”, Comput. Math. Math. Phys., 38:9 (1998), 1391–1399  mathnet  mathscinet  zmath
    2. A. F. Izmailov, “On the convergence of descent methods”, Comput. Math. Math. Phys., 38:6 (1998), 866–874  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:83
    Full text:41
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019